Please use this identifier to cite or link to this item:
Title: Strong convergence theorems for asymptotically relatively nonexpansive mappings with application
Authors: Chang, SS
Wang, XR
Lee, HWJ 
Chan, CK 
Keywords: Asymptotically relatively nonexpansive mapping
Generalized projection
Quasi-ø-nonexpansive mapping
Relatively nonexpansive mapping
Weak relatively nonexpansive mapping
Issue Date: 2011
Source: Communications on applied nonlinear analysis, 2011, v. 18, no. 1, p. 45-60 How to cite?
Journal: Communications on Applied Nonlinear Analysis 
Abstract: The purpose of this paper is by using the hybrid iterative algorithm to prove some strong convergence theorems for two countable families of closed and asymptotically relatively nonexpansive mappings in Banach space. The results presented in the paper improve and extend the corresponding results of Su, Xu, Zhang [Nonlinear Anal., 73 (2010), 38903906.], Li, Huang, O'Regan [Comp. Math. Appl. 60 (2010), 1322-1331], Chang, Lee, Chan [Nonlinear Anal. 73 (2010), 2260-2270], Kang, Su, Zhang [Nonlinear Anal. HS (2010), doi:10.1016/j.nahs.2010. 05.002], Matsushita and Takahashi [J. Approx. Theory, 134 (2005), 257-266], Tan et al [Opuscula Math., 30:3 (2010), 341-348], Takahashia and Zembayashi [Nonlinear Anal, 70 (2009), 45-57] and Wattanawitoon, P. Kumam [Nonlinear Anal. Hybrid Systems, 3 (2009), 11-20] and others.
ISSN: 1074-133X
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Nov 9, 2018

Page view(s)

Last Week
Last month
Citations as of Nov 11, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.